# SDR UIEA200600214

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 31,571 hours, 4,742 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314702
- Part serial: A5022A5022
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO: DUE TO TIRE FAILURE AT ROTATION ON TAKEOFF FROM NBO, BRAKE TEMP EICAS AT TOC.  PERFORMED CHECKLIST, CVR C/B PULLED.  FOUND NR 4 TIRE BURST.  C/O SINGLE FLAT SPOT INSP OR BLOWN TIRE CHECK IAW AMM 05-51-25 ALL SATISFACTORY.  REMOVED AND REPLACED NR 4 WHEEL ASSY IAW AMM 32-45-01.  SEVERAL WIRING CONDUITS DAMAGED ON LT WING GEAR, REPAIRED FOR GEAR DOWN FERRY IAW AMM 32-00-00 PAGE 201.  CVR C/B CLOSED IAW AMM 20-00-00.
